# SDR F3LA200000275

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 22,293 hours, 12,339 cycles
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Compressor
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  FLIGHT CREW REPORTED HEARING TWO "BANGS" WHICH WAS THOUGHT TO BE A COMPRESSOR STALL AND ABORTED TAKEOFF AT 50 KNOTS WITHOUT INCIDENT.  CREW COULD NOT DETERMINE WHICH ENGINE WAS AFFECTED AS THERE WERE NO ENGINE INDICATION FLUCTUATIONS.  MAINTENANCE PERFORMED AN ENGINE RUN ON BOTH ENGINES AND A BLEED SURGE VALVE SCHEDULE AND COULD FIND NO DISCREPANCIES.
